# SDR AALA202406258559

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 65,954 hours, 27,176 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS SLIDING WINDOW RELEASE HANDLE STUCK IN FULL AFT POSITION. ADJUSTED NUMBER 2 CAPTAINS OPENABLE WINDOW RELEASE LATCH. OPERTIONAL CHECK GOOD. PER MM 56-12-11.
